Vancomycin-induced neutropenia associated with anti-granulocyte antibodies

Publications

Share / Export Citation / Email / Print / Text size:

Immunohematology

American National Red Cross

Subject: Medical Laboratory Technology

GET ALERTS SUBSCRIBE

ISSN: 0894-203X
eISSN: 1930-3955

DESCRIPTION

12
Reader(s)
16
Visit(s)
0
Comment(s)
0
Share(s)

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue / page

Archive
Volume 37 (2021)
Volume 36 (2020)
Volume 35 (2019)
Volume 34 (2018)
Volume 33 (2017)
Volume 32 (2016)
Volume 31 (2015)
Volume 30 (2014)
Volume 29 (2013)
Volume 28 (2012)
Volume 27 (2011)
Volume 26 (2010)
Volume 25 (2009)
Volume 24 (2008)
Volume 23 (2007)
Volume 22 (2006)
Volume 21 (2005)
Volume 20 (2004)
Volume 19 (2003)
Volume 18 (2002)
Volume 17 (2001)
Volume 16 (2000)
Volume 15 (1999)
Volume 14 (1998)
Volume 13 (1997)
Volume 12 (1996)
Volume 11 (1995)
Volume 10 (1994)
Volume 9 (1993)
Volume 8 (1992)
Volume 7 (1991)
Volume 6 (1990)
Volume 5 (1989)
Volume 4 (1988)
Volume 3 (1987)
Related articles

VOLUME 6 , ISSUE 2 (June 1990) > List of articles

Vancomycin-induced neutropenia associated with anti-granulocyte antibodies

Ronald E. Domen / Susan Horowitz

Citation Information : Immunohematology. Volume 6, Issue 2, Pages 41-43, DOI: https://doi.org/10.21307/immunohematology-2019-1039

License : (Transfer of Copyright)

Published Online: 20-December-2020

ARTICLE

ABSTRACT

Neutropenia is a rare complication associated with vancomycin, and the cause of this adverse reaction is not well understood. We report a case of vancomycin-induced neutropenia in which we were able to demonstrate anti-granulocyte antibodies. We also report the results of a bone marrow examination along with a brief review of the literature.

You don't have 'Full Text' access of this article.

Purchase Article Subscribe Journal Share